# SDR USAA980340

- Difficulty date: August 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341US
- Make and model: Boeing 737301
- Aircraft serial: 23510
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Service Door
- Part time: 35,161 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING A CX-1 CHECK VISUAL INSPECTION, FOUND A .25 INCH CRACK IN OUTER SKIN FWD SERVICE DOOR AFT UPPER CORNER AT LOWR HINGE CUTOUT AT DOOR EXTERNAL SKIN.  INSTALLED DOUBLER OF .063 2024-T3 PER EA 62251.  (M)
